# SDR FDEA202208031845

- Difficulty date: August 3, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 93,768 hours, 19,718 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE LOWER SKIN BEADED DOUBLER FOUND CRACK AT   STATION XOS 675. LEFT HAND WING FIXED LEADING EDGE LOWER SKIN DOUBLER AT STATION XOS 675 REPAIR   CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
